Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

My daughter has urinary tract infection with constipation

Hi, My daughter has recurring urinary infections. This is often associated with constipation . Furthermore, she will then proceed to develop an episode where her mental health deteriorates and she requires hospitalization. She is 28 and suffers with bi polar disorder. This seems to be an alarming recurring nightmare for her (and us). What can you suggest that will help?
Asked On : Fri, 25 Feb 2011
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for using Health Care magic.

Get Urine Culture and Sensivity done. According to sensitivity, antibiotics can be given for cure. Antibiotics should be given for proper dose for approriate time. Bipolar disorder also has to be treated. Consult a urologist and a psychiatrist for her problems. To stop recurrent urinary infection-Keep the private parts clean(shaved), sit in a tub with warm water for 5 mins daily, put liner inside nicker, wash after urination.
Answered: Fri, 25 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor